# SDR TC8A97019

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- System (JASC): 2460 · DC Power Distribution System
- Part: Dc Buss
- Condition: Smoking
- Location: E/E Compt
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SVMI-KMIA, FLT 00091 - DISCREPANCY:  AT TOP OF DESCENT, ELECTRICAL SMOKE OF UNKNOWN ORIGIN, PROCEED AS GOM-8.  ISOLATE DC BUS, NR 1 GENERATOR AND NR 4 GENERATOR TO STOP SMOKE.
